Alert archive / Mississippi / River Flood Warnings in 2021
River Flood Warning 106, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Jul 19, 2021, 9:53 AM CDT for Clarke County, Mississippi. It took effect at Jul 20, 2021, 4:25 PM CDT. It was in force for 65 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2021, 9:53 AM CDT (14:53 UTC)
- In effect from
- Jul 20, 2021, 4:25 PM CDT
- Expired
- Jul 23, 2021, 9:01 AM CDT
- In force
- 65 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Clarke County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 115 km from the middle of the area, began a volume at 14:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chickasawhay River at Enterprise (ENSM6). The gauge peaked at 30.66 ft at Jul 21, 2021, 8:00 PM CDT.
- Action stage
- 24 ft
- Minor stage
- 25 ft
- Moderate stage
- 30 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02477000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
996
WGUS44 KJAN 191453
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Jackson MS
953 AM CDT Mon Jul 19 2021
...The National Weather Service in Jackson MS has issued a Flood
Warning for the following rivers in Mississippi...
Chickasawhay River At Enterprise affecting Clarke County.
.Heavy rainfall from 3 to 5 inches has fallen across upper portions
of the Chunky River Basin. This will cause a sharp rise at Chunky
and will produce a rise to above flood on the Chickasawhay at
Enterprise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Forecast includes rainfall on the ground and 24 hours of additional
rainfall.
Additional information is available at
www.water.weather.gov/ahps2/index.php?wfo=JAN
The next statement will be issued this evening at 8 PM CDT.
&&
MSC023-200300-
/O.NEW.KJAN.FL.W.0106.210720T2125Z-210723T0235Z/
/ENSM6.1.ER.210720T2125Z.210721T1200Z.210722T0834Z.NO/
953 AM CDT Mon Jul 19 2021
The National Weather Service in Jackson has issued a
* Flood Warning for
the Chickasawhay River At Enterprise.
* From Tuesday afternoon to Thursday evening.
* At 9:00 AM CDT Monday the stage was 11.8 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow afternoon to a crest of 26.0 feet on Wednesday morning.
* Impact...At 25.0 feet, Water beginning to overflow banks from the
confluence of Chunky River and Okatibbee Creek to approximately 3
miles downstream.
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Tue Wed Thu
Chickasawhay River
Enterprise 25.0 11.8 Mon 9 am CDT 21.2 26.0 24.6
&&
LAT...LON 3200 8878 3208 8883 3216 8890 3220 8879
3211 8873 3205 8868
$$
28 follow-up statements
127
WGUS84 KJAN 200027
FLSJAN
Flood Statement
National Weather Service Jackson MS
727 PM CDT Mon Jul 19 2021
...The Flood Warning continues for the following rivers in
Mississippi...
Chickasawhay River At Enterprise affecting Clarke County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Forecast includes rainfall on the ground and 24 hours of additional
rainfall.
Additional information is available at
www.water.weather.gov/ahps2/index.php?wfo=JAN
The next statement will be issued Tuesday morning at 9 AM CDT.
&&
MSC023-201230-
/O.EXT.KJAN.FL.W.0106.210720T2015Z-210723T0234Z/
/ENSM6.1.ER.210720T2015Z.210721T1200Z.210722T0834Z.NO/
727 PM CDT Mon Jul 19 2021
...The Flood Warning is now in effect until late Thursday evening...
The Flood Warning continues for
the Chickasawhay River At Enterprise.
* From Tuesday afternoon to Thursday evening.
* At 6:00 PM CDT Monday the stage was 19.0 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow afternoon to a crest of 26.0 feet Wednesday morning.
* Impact...At 25.0 feet, Water beginning to overflow banks from the
confluence of Chunky River and Okatibbee Creek to approximately 3
miles downstream.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Tue Wed Thu
Chickasawhay River
Enterprise 25.0 19.0 Mon 6 pm CDT 25.5 25.7 20.8
&&
LAT...LON 3200 8878 3208 8883 3216 8890 3220 8879
3211 8873 3205 8868
$$
SB742
WGUS84 KJAN 201554
FLSJAN
Flood Statement
National Weather Service Jackson MS
1054 AM CDT Tue Jul 20 2021
...The Flood Warning is extended for the following rivers in
Mississippi...
Chickasawhay River At Enterprise affecting Clarke County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Forecast includes rainfall on the ground and 24 hours of additional
rainfall.
Additional information is available at
www.water.weather.gov/ahps2/index.php?wfo=JAN
The next statement will be issued this evening at 8 PM CDT.
&&
MSC023-210400-
/O.EXT.KJAN.FL.W.0106.210721T0210Z-210724T0000Z/
/ENSM6.1.ER.210721T0210Z.210722T0000Z.210723T0600Z.NO/
1054 AM CDT Tue Jul 20 2021
...The Flood Warning is now in effect until Friday evening...
The Flood Warning continues for
the Chickasawhay River At Enterprise.
* From this evening to Friday evening.
* At 10:00 AM CDT Tuesday the stage was 23.0 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this evening to a crest of 27.0 feet tomorrow evening.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg Day/Time Wed Thu Fri
Chickasawhay River
Enterprise 25.0 23.0 Tue 10 am CD 26.9 26.6 20.9
&&
LAT...LON 3200 8878 3208 8883 3216 8890 3220 8879
3211 8873 3205 8868
$$
2047
WGUS84 KJAN 210058
FLSJAN
Flood Statement
National Weather Service Jackson MS
758 PM CDT Tue Jul 20 2021
...The Flood Warning is extended for the following rivers in
Mississippi...
Chickasawhay River At Enterprise affecting Clarke County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Forecast includes rainfall on the ground and 24 hours of additional
rainfall.
Additional information is available at
www.water.weather.gov/ahps2/index.php?wfo=JAN
The next statement will be issued Wednesday morning at 9 AM CDT.
&&
MSC023-211300-
/O.EXT.KJAN.FL.W.0106.210721T0058Z-210724T1617Z/
/ENSM6.1.ER.210720T2204Z.210722T1200Z.210723T2217Z.NO/
758 PM CDT Tue Jul 20 2021
...The Flood Warning is now in effect until late Saturday morning...
The Flood Warning continues for
the Chickasawhay River At Enterprise.
* From this evening to Saturday morning.
* At 7:00 PM CDT Tuesday the stage was 25.4 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:00 PM CDT Tuesday was 25.4 feet.
* Forecast...The river is expected to rise to a crest of 29.5 feet
Thursday morning.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Wed Thu Fri
Chickasawhay River
Enterprise 25.0 25.4 Tue 7 pm CDT 28.9 29.1 24.6
&&
LAT...LON 3200 8878 3208 8883 3216 8890 3220 8879
3211 8873 3205 8868
$$
SB589
WGUS44 KJAN 211612
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Jackson MS
1112 AM CDT Wed Jul 21 2021
...Forecast flooding changed from Minor to Moderate severity and
increased in duration for the following rivers in Mississippi...
Chickasawhay River At Enterprise affecting Clarke County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Forecast includes rainfall on the ground and 24 hours of additional
rainfall.
Additional information is available at
www.water.weather.gov/ahps2/index.php?wfo=JAN
The next statement will be issued this evening at 8 PM CDT.
&&
MSC023-220415-
/O.EXT.KJAN.FL.W.0106.000000T0000Z-210726T0112Z/
/ENSM6.2.ER.210720T2204Z.210722T1200Z.210725T0712Z.NO/
1112 AM CDT Wed Jul 21 2021
...Forecast flooding increased from Minor to Moderate severity and
increased in duration until Sunday evening...
The Flood Warning continues for
the Chickasawhay River At Enterprise.
* Until Sunday evening.
* At 10:00 AM CDT Wednesday the stage was 28.9 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise to a crest of 31.0 feet
tomorrow morning.
* Impact...At 30.0 feet, Water begins to cover several streets and
roads.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg Day/Time Thu Fri Sat
Chickasawhay River
Enterprise 25.0 28.9 Wed 10 am CD 31.0 28.7 26.2
&&
LAT...LON 3200 8878 3208 8883 3216 8890 3220 8879
3211 8873 3205 8868
$$
2161
WGUS84 KJAN 220037
FLSJAN
Flood Statement
National Weather Service Jackson MS
737 PM CDT Wed Jul 21 2021
...The Flood Warning continues for the following river in
Mississippi...
Chickasawhay River At Enterprise affecting Clarke County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Forecast includes rainfall on the ground and 24 hours of additional
rainfall.
Additional information is available at
www.water.weather.gov/ahps2/index.php?wfo=JAN
The next statement will be issued Thursday morning at 900 AM CDT.
&&
MSC023-221245-
/O.CON.KJAN.FL.W.0106.000000T0000Z-210726T0112Z/
/ENSM6.2.ER.210720T2204Z.210722T1200Z.210725T0712Z.NO/
737 PM CDT Wed Jul 21 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Chickasawhay River At Enterprise.
* Until Sunday evening.
* At 7:00 PM CDT Wednesday the stage was 30.6 feet.
* Flood stage is 25.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise to a crest of 31.0 feet
tomorrow morning. It will then fall below flood stage early Sunday
morning.
* Impact...At 30.0 feet, Water begins to cover several streets and
roads.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Thu Fri Sat
Chickasawhay River
Enterprise 25.0 30.6 Wed 7 pm CDT 30.7 27.9 25.5
&&
LAT...LON 3200 8878 3208 8883 3216 8890 3220 8879
3211 8873 3205 8868
$$842
WGUS84 KJAN 221515
FLSJAN
Flood Statement
National Weather Service Jackson MS
Issued by National Weather Service Shreveport LA
1015 AM CDT Thu Jul 22 2021
...The Flood Warning continues for the following river in
Mississippi...
Chickasawhay River At Enterprise affecting Clarke County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at
www.water.weather.gov/ahps2/index.php?wfo=JAN
The next statement will be issued this evening at 1115 PM CDT.
&&
MSC023-230415-
/O.EXT.KJAN.FL.W.0106.000000T0000Z-210724T0020Z/
/ENSM6.2.ER.210720T2204Z.210722T0245Z.210723T1220Z.NO/
1015 AM CDT Thu Jul 22 2021
...The Flood Warning is now in effect until tomorrow evening...
The Flood Warning continues for
the Chickasawhay River At Enterprise.
* Until Friday evening.
* At 9:00 AM CDT Thursday the stage was 29.5 feet.
* Flood stage is 25 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:00 AM CDT Thursday was 30.7 feet.
* Forecast...The river is expected to fall below flood stage Friday
morning and continue falling to 14.1 feet Tuesday morning.
* Impact...Flooding to diminish and end through Friday morning.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun
Chickasawhay River
Enterprise 25.0 29.5 Thu 9 am CDT 23.3 18.0 15.9
&&
LAT...LON 3200 8878 3208 8883 3215 8890 3220 8879
3211 8873 3204 8868
$$
VIII/KSHV703
WGUS84 KJAN 230034
FLSJAN
Flood Statement
National Weather Service Jackson MS
734 PM CDT Thu Jul 22 2021
...The Flood Warning is extended for the following river in
Mississippi...
Chickasawhay River At Enterprise affecting Clarke County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at
www.water.weather.gov/ahps2/index.php?wfo=JAN
The next statement will be issued Friday morning at 900 AM CDT.
&&
MSC023-231245-
/O.EXT.KJAN.FL.W.0106.000000T0000Z-210724T0620Z/
/ENSM6.1.ER.210720T2204Z.210722T0245Z.210723T1220Z.NO/
734 PM CDT Thu Jul 22 2021
...The Flood Warning is now in effect until early Saturday morning...
The Flood Warning continues for
the Chickasawhay River At Enterprise.
* Until late Friday night.
* At 7:00 PM CDT Thursday the stage was 27.5 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage
tomorrow morning and continue falling to 13.8 feet Tuesday evening.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun
Chickasawhay River
Enterprise 25.0 27.5 Thu 7 pm CDT 21.6 17.5 15.4
&&
LAT...LON 3200 8878 3208 8883 3216 8890 3220 8879
3211 8873 3205 8868
$$499
WGUS84 KJAN 231401 RRA
FLSJAN
Flood Statement
National Weather Service Jackson MS
901 AM CDT Fri Jul 23 2021
...The Flood Warning is cancelled for the following rivers in
Mississippi...
Chickasawhay River At Enterprise affecting Clarke County.
MSC023-231515-
/O.CAN.KJAN.FL.W.0106.000000T0000Z-210723T1401Z/
/ENSM6.1.ER.210720T2204Z.210722T0245Z.210723T0720Z.NO/
901 AM CDT Fri Jul 23 2021
...The Flood Warning for the Chickasawhay River At Enterprise has
been cancelled...
The Flood Warning is cancelled for
the Chickasawhay River At Enterprise.
* At 8:00 AM CDT Friday the stage was 21.9 feet.
* Flood stage is 25.0 feet.
* Forecast...The river is expected to fall to 10.8 feet by next
Wednesday morning.
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Sat Sun Mon
Chickasawhay River
Enterprise 25.0 21.9 Fri 8 am CDT 16.0 13.5 12.5
&&
LAT...LON 3200 8878 3208 8883 3216 8890 3220 8879
3211 8873 3205 8868
$$
2What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Jul 19, 6:37 AM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Jul 19, 6:37 AM CDT, 3 hours 16 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 637 AM CDT Mon Jul 19 2021 .UPDATE... Updated for 12Z aviation discussion && .AVIATION... 12Z TAF discussion: MVFR/IFR ceilings associated with scattered SHRA/isolated TS prevail this morning for northern and central sites, with prevailing VFR for HBG/PIB. Shower and storm coverage is expected to become more widespread through the day before diminishing between 03z and 12z Tuesday. With warming day time temperatures, low ceilings this morning will improve with prevailing VFR for most. Overnight and into Tuesday morning, ceilings will likely lower with MVRF/IFR conditions particularly in the east and south where low stratus and fog will be possible. /86/ && .DISCUSSION... Through tonight: A weak surface low is moving along the TN/MS border this morning and will creep into the Tennessee Valley today. A trailing theta-e axis and convergence band extends back across portions of central MS into the ArkLaMiss Delta and has been helping to spark showers with embedded thunder activity overnight. This region will need to be watched for flash flood potential through the morning hours, especially the longer this band trains over the same areas. Through the day, it is expected to become more progressive, shifting southward through the afternoon. It is possible convection along this axis may die down for a period before redeveloping with the increasing instability later in the day. As in recent days, localized flooding cannot be ruled out just about any location in the area due to the abundantly moist airmass; however, highest confidence in localized flooding will be in the corridor of training convection early today. HWO/graphics will be updated to reflect this thinking. Overall convective coverage is expected to decrease tonight, but with the lingering upper trough and moist airmass, scattered showers and a few storms will remain possible through the overnight hours. Temps today will be tricky, as they will be heavily influenced by placement and timing of the abundant clouds and precip. Opted not to stray far from the NBM, which is keeping most areas in the mid 80s. However, as we saw yesterday, any area that receives a solid period of sun could easily zip up to around 90. /DL/ Tuesday through Saturday... A few things are almost a given in mid-July for the Arklamiss: warm if not hot and humid conditions with some chance of showers and storms particularly in the afternoons and early evenings. This week into the upcoming weekend isn't too dissimilar from climatological expectation in that regard, and conditions at the surface are not especially deviant from the mean. However, a persistent trough of lower heights aloft has been a real specter in terms of forecast consideration for a number of forecast cycles. Guidance continues to suggest that this extremely positively tilted trough, oriented at times almost west-east and occasionally ending up underneath/south of an unusually strong western Conus-centered upper ridge, will weaken and that the parent upper trough will slowly slide north and east away. The guidance indicates that the tail end of this trough may become trapped underneath the ridge axis that will be building in behind the exiting long wave trough axis. This would leave a weak cut off upper low retrograding west into Texas and ridging increasing for the Arklamiss towards the end of the week. This scenario would significantly raise upper heights (8-12 dam at 500 mb) and would dramatically reduce daily rain chances as well as significantly raise daily maximum temperatures. This currently looks to be the most likely scenario but as noted before, this evolution has been modeled to occur for several forecast cycles and global deterministic guidance has continued to "push back" the time line. This offers lesser than normal confidence and it is possible that the cut off low may linger longer than current guidance suggests. How this evolves will be the primary consideration driving most forecast adjustments in coming days. The going forecast is largely unchanged from previous cycles, and while greater than typical forecast uncertainty exists, will continue to advertise some degree of warming each day over the last in addition to decreasing rain chances as we move into the latter half of the week. Should the upper heights not rebound as much as advertised (some guidance showing 500 mb heights > 594 dam) then would expect temperatures may be a bit cooler than forecast with somewhat higher daily rain chances. Given the lack of significant airmass change and the antecedent widespread rain, boundary layer humidity will likely remain high in either scenario. Should upper heights rise as much as, for example, the GFS suggests, then could see heat stress issues with apparent heat values exceeding 100 F by end of the week. As the flow becomes a bit weaker with a weakening upper trough that begins to cut off, the Corfidi vectors that have favored back building thunderstorms as well as boundary parallel flow will begin to become less pronounced which should result in a lessening threat for flash flooding. With PWs remaining high, likely 2+", efficient rainfall would still be a possible driver for some isolated and particularly urban flash flooding concerns primarily due to rainfall rates that could readily exceed 2"/hr. This threat will be increasingly local and while nonzero does not seem to warrant any specific hazard products at this time. Of higher confidence, the tropics will continue to see a lull in activity and no impacts from tropical weather makers are expected through at least the weekend and likely beyond. /86/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 84 71 85 70 / 91 67 85 42 Meridian 83 70 84 69 / 92 69 92 46 Vicksburg 85 71 85 71 / 91 65 67 36 Hattiesburg 86 72 84 71 / 92 79 93 51 Natchez 85 70 84 70 / 92 77 79 38 Greenville 85 70 84 70 / 72 40 57 27 Greenwood 85 70 86 70 / 84 45 70 30 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && LP
Hazardous weather outlook, Jul 19, 3:10 AM CDT, 6 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 310 AM CDT Mon Jul 19 2021 ARZ074-075-LAZ007>009-015-016-023-025-MSZ019-034>053-055>058- 200815- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Tensas-Sunflower-Washington-Humphreys- Holmes-Attala-Winston-Noxubee-Issaquena-Sharkey-Yazoo-Madison MS- Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton-Lauderdale- Claiborne-Simpson-Smith-Jasper-Clarke- 310 AM CDT Mon Jul 19 2021 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and central Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Limited TIMING...Through midday Slow moving showers and thunderstorms early today may produce localized rainfall amounts of 3-5 inches. As a result, localized flash flooding especially in urban and low lying areas. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. LAZ024-026-MSZ018-025>033-054-059>066-072>074-200815- Catahoula-Concordia-Bolivar-Leflore-Grenada-Carroll-Montgomery- Webster-Clay-Lowndes-Choctaw-Oktibbeha-Copiah-Jefferson-Adams- Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones- Marion-Lamar-Forrest- 310 AM CDT Mon Jul 19 2021 This hazardous weather outlook is for portions of northeast Louisiana, northern portions of central Mississippi, and portions of south Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. DL && ...HAZARD LEGEND... *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Jul 19, 4:01 AM CDT, 5 hours 52 minutes before
Special Weather Statement
National Weather Service Jackson MS
401 AM CDT Mon Jul 19 2021
MSZ035-042-191000-
Humphreys MS-Yazoo MS-
401 AM CDT Mon Jul 19 2021
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL YAZOO AND SOUTHEASTERN
HUMPHREYS COUNTIES UNTIL 500 AM CDT...
At 401 AM CDT, Meteorologists were tracking a strong thunderstorm 7
miles northwest of Yazoo City, moving southeast at 40 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Yazoo City, Benton, Myrleville, Little Yazoo, Vaughan and Eden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3303 9038 3301 9037 3301 9036 3283 9000
3282 9002 3275 9004 3270 9010 3270 9013
3269 9014 3268 9018 3267 9020 3266 9028
3264 9029 3264 9031 3290 9068 3292 9066
3292 9064 3308 9049
TIME...MOT...LOC 0901Z 300DEG 33KT 3293 9051
DLSpecial weather statement, Jul 19, 4:44 AM CDT, 5 hours 9 minutes before
Special Weather Statement National Weather Service Jackson MS 444 AM CDT Mon Jul 19 2021 MSZ045-046-051-052-191045- Kemper MS-Lauderdale MS-Newton MS-Neshoba MS- 444 AM CDT Mon Jul 19 2021 ...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN NEWTON...SOUTHERN KEMPER...SOUTHEASTERN NESHOBA AND NORTHERN LAUDERDALE COUNTIES THROUGH 545 AM CDT... At 443 AM CDT, Meteorologists were tracking a cluster of strong thunderstorms near Duffee, or 16 miles northwest of Meridian, moving east at 25 mph. Winds in excess of 40 mph will be possible with these storms. Locations impacted include... Lauderdale, Meridian, Meridian Station, Marion, Blackwater, Herbert Springs, Tamola, Damascus, House, Martin, Toomsuba, Prismatic, Suqualena, Kewanee, Alamucha, Daleville, Duffee and Little Rock. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3234 8842 3245 8910 3267 8903 3264 8838 TIME...MOT...LOC 0943Z 277DEG 20KT 3253 8893 DL
Local storm report, Jul 19, 6:15 AM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
615 AM CDT MON JUL 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM FLASH FLOOD 3 NW COLLINSVILLE 32.52N 88.88W
07/19/2021 LAUDERDALE MS LAW ENFORCEMENT
FLOODING REPORTED ON HIGHWAY 19 IN THE
NORTHERN PART OF THE COUNTY.
&&
DLLocal storm report, Jul 19, 6:16 AM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
616 AM CDT MON JUL 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM FLASH FLOOD 1 WNW RUSSELL 32.41N 88.60W
07/19/2021 LAUDERDALE MS LAW ENFORCEMENT
FLOODING REPORTED ON MARION RUSSELL RD.
&&
DLSpecial weather statement, Jul 19, 7:15 AM CDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Jackson MS
715 AM CDT Mon Jul 19 2021
MSZ052-058-191300-
Lauderdale MS-Clarke MS-
715 AM CDT Mon Jul 19 2021
...THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL OVER MERIDIAN...
At 714 AM CDT, Meteorologists were tracking a thunderstorms
producing locally heavy rainfall over Meridian, moving southeast at
25 mph.
Torrential rainfall is occurring with these storms, and may lead to
localized flooding.
Locations impacted include...
Meridian, Nellieburg, Zero, Sable, Alamucha, Middleton, Increase,
Meehan, Savoy and Snell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3210 8845 3223 8892 3240 8891 3240 8869
3239 8841
TIME...MOT...LOC 1214Z 294DEG 21KT 3235 8871
DLLocal storm report, Jul 19, 9:25 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
925 AM CDT MON JUL 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 AM FLASH FLOOD UNION 32.57N 89.12W
07/19/2021 NEWTON MS NWS EMPLOYEE
W WALNUT STREET IMPASSABLE FROM HWY 492 TO
GUM STREET.
&&
AJThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 7:56 PM CDT | Special Weather Statement | JAN | Simpson | 49 min |
| Jul 19, 3:18 AM CDT | Special Weather Statement | JAN | Sharkey | 57 min |
| Jul 19, 4:01 AM CDT | Special Weather Statement | JAN | Yazoo | 59 min |
| Jul 19, 4:15 AM CDT | Flash Flood Warning | JAN | Washington | 3 hr |
| Jul 19, 4:44 AM CDT | Special Weather Statement | JAN | Lauderdale | 61 min |
| Jul 19, 5:07 AM CDT | Flash Flood Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 3 hr |
| Jul 19, 7:15 AM CDT | Special Weather Statement | JAN | Lauderdale | 45 min |
| Jul 19, 9:00 AM CDT | Flash Flood Warning | JAN | Scott | 2 hr |
| Jul 19, 9:30 AM CDT | River Flood Warning | JAN | Leake | 4 days |
| Jul 19, 2:49 PM CDT | Special Weather Statement | JAN | Lincoln | 26 min |
Nearby
River Flood Warnings in Mississippi, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.